# SDR SWAA2024020534392

- Difficulty date: December 21, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FUSELAGE SUPPORT FRAME CRACKED @ CUTOUT ABOVE L-1 DOOR FWD STA 312 MKD DOT<[01] ACCOMPLISHED REPAIR FOR EA NO:M-22-153-01244;[02] VERIFIED REPAIR ACCOMPLISHED PER EA NO: M-22-153-01244;[03] VERIFIED REPAIR ACCOMPLISHED PER EA NO: M-22-153-01244
